# SDR UPS07549076

- Difficulty date: January 4, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 21,074 hours, 13,735 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102848
- Condition: Dented
- Location: Bs 1260 S25-26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT PIT RIGHT SIDE STA 1260 BETWEEN STR 25-26 FRAME DENTED.  COMPLIED WITH EA 757-5362-27-A1567 AND UPS EO B757-5310-26027-A.
